Pacific Journal of Mathematics

The classification of certain classes of torsion free Abelian groups.

C. E. Murley

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 647-665.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968564

Mathematical Reviews number (MathSciNet)
MR0322077

Zentralblatt MATH identifier
0261.20045

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Murley, C. E. The classification of certain classes of torsion free Abelian groups. Pacific J. Math. 40 (1972), no. 3, 647--665. https://projecteuclid.org/euclid.pjm/1102968564


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Torsion-free rings, III. Jour. Math., 5 (1961), 61-98.
  • [2] R. A. Beaumont and R. S. Pierce, Torsion free groups of rank 2, Mem. Amer. Math. Soc, 38 (1961).
  • [3] R. A. Beaumont and R. S. Pierce,Quasi-Isomorphism of p-Groups, in Proceedings of the Colloquium on Abelian groups (Tihany), Akademia Kiado, Budapest (1964), 13-27.
  • [4] D. W. Dubois, Cohesive groups and p-adic integers, Publ. Math. Debrecen 12 (1965), 51-58.
  • [5] L. Fuchs, Abelian Groups, Hungarian Academy of Sciences, Budapest (1958).
  • [6] L. Fuchs, InfiniteAbelian Groups, Vol. 1, Academic Press, N. Y. (1970).
  • [7] P. Griffith, Purely indecomposable torsion-free groups, Proc. Amer. Math. Soc, 18 (1967), 738-742.
  • [8] D. K. Harrison, InfiniteAbelian groups and homological methods, Ann. of Math., 69 (1959), 366-391.
  • [9] B. Jnsson, On direct decompositions of torsion free Abelian groups, Math. Scand., 7 (1959), 361-371.
  • [10] I. Kaplansky, InfiniteAbelian Groups, University of Michigan Press, Ann Arbor, 1954.
  • [11] J. D. Reid, On the ring of quasi-endomorphisms of a torsion-free Abelian group, in Topics in Abelian groups, Scott, Foresman and Co., Chicago (1963), 51-68.
  • [12] F. Richman, A Class of Rank-2-Torsion Free Groups, in Proceedings of the Collo- quium on Abelian groups (Montpellier), Donod, Paris (1968), 327-334.
  • [13] R. B. Warfield, Jr., Homomorphisms and duality for torsion-free groups, Math. Zeitschr., 107 (1968), 189-200. Recieved December 21, 1970 and in revised form October 28, 1971.